# SDR CA051214002

- Difficulty date: December 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Rkwell 700
- Aircraft time: 5,139 hours
- Engine: Lyc TIO540R2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13F17785
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, Y
- Precautionary procedure: A

## Discrepancy

DURING LAST LEG OF THE DAY, 10 MINUTES FROM LANDING, A WOOSHING NOISE WAS HEARD FROM THE RT ENGINE, OIL PRESSURE, RPM, FUEL FLOW AND VACUUM INDICATIONS FOR THE RT ENGINE WENT TO ZERO.  MANIFOLD PRESSURE WENT TO 39".  THE ENGINE WAS SHUT DOWN AND PROP FEATHERED.  THE FLIGHT FINISHED ITS FINAL AND LANDED UNEVENTFUL.  ON THE GROUND, THE PROP COULD BE MOVED WITHOUT RESISTANCE, SPARK PLUGS REMOVED AND A VISUAL OF THE PISTONS NOT MOVING WITH THE PROP TURNING.  ENGINE WAS REMOVED AND SENT TO OVERHAUL AT AVIATION TECH CONSULTING FOR FURTHER TEAR DOWN.
